Brave new Hopf algebroids and extensions of MU-algebras

Baker, A. and Jeanneret, A. (2002) Brave new Hopf algebroids and extensions of MU-algebras. Homology, Homotopy and Applications, 4(1), pp. 163-173.

Full text not currently available from Enlighten.


We apply recent work of A. Lazarev which develops an ob- struction theory for the existence of R-algebra structures on R-modules, where R is a commutative S-algebra. We show that certain MU-modules have such A1 structures. Our results are often simpler to state for the related BP-modules under the currently unproved assumption that BP is a commutative S-algebra. Part of our motivation is to clarify the algebra involved in Lazarev’s work and to generalize it to other important cases. We also make explicit the fact that BP admits an MU-algebra structure as do E(n) and E(n), in the latter case rederiving and strengthening older results of U. Wurgler and the first author.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Baker, Dr Andrew
Authors: Baker, A., and Jeanneret, A.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Homology, Homotopy and Applications
ISSN (Online):1532-0081

University Staff: Request a correction | Enlighten Editors: Update this record